Tylenol Regular Strength

by Tylenol
$3.99

Use TYLENOL® Regular Strength 325mg EZTABS® to get effective relief of headaches, aches and pains, and fever. These easy-to-swallow tablets are tough on pain, but gentle on your stomach. Containing 325 milligrams of acetaminophen in each tablet, TYLENOL® Regular Strength 325mg EZTABS® offer effective pain relief and fever reduction. These easy-to-swallow sweet-coated tablets temporarily reduce fever and relieve headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis, minor muscle sprains and strains, menstrual cramps; and aches and pains due to cold and flu. TYLENOL® Regular Strength 325mg EZTABS® come in a vial of 12 EZTABS® or a bottle of 24 or 120 EZTABS®. Fast, effective relief of headaches, fever, and aches and pains Tough on pain, easy on your stomach Contains the pain reliever/fever reducer acetaminophen Easy-to-swallow sweet-coated tablets Available in 12 count vial or a 24, or 120 count bottle *

Medicinal Ingredients: Acetaminophen 325 mg. Non-Medicinal Ingredients: Carnauba wax, cellulose, corn starch, FD&C Red no. 40, FD&C Yellow no. 6, hypromellose, iron oxide black, magnesium stearate, polyethylene glycol, polysorbate 80, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide.

TYLENOL® Regular Strength 325mg EZTABS® act quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis, minor muscle sprains and strains, menstrual cramps; aches and pains due to cold and flu, and is unlikely to cause stomach upset. Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if your symptoms last for more than five days or fever lasts more than three days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have a serious liver or kidney disease; use any other medications, including natural health products, prescription drugs, salicylates, or other pain and fever relief medications. Do not take this product if allergic to acetaminophen. Consult a doctor if you develop allergic reactions such as wheezing, rash, or itching. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Emergency numbers can be found in the telephone directory. CHILD RESITANT PACKAGE WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15–30°C (59–86°F)

325 mg, 24 Tablets